# SDR SWAA2018111326718

- Difficulty date: October 16, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB TO BE CRACKED AT BS 663, LBL 34.  REPAIRED WEB PER SRM.
